# SDR DALA2025111008185

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 22,268 hours, 2,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S UNABLE TO DISARM L1 ON ARRIVAL.   CLEANED AND LUBED LINKAGES AND GIRT BAR. OK FOR SERVICE. (7672293)
